American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(02.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] E. M. Kleinberg. Weak partition properties for infinite cardinals. I . Proc. Amer. Math. Soc. 30 (1971) 371-374. MR 0281626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Loren C. Larson. Nonstandard theory of Zariski rings . Proc. Amer. Math. Soc. 29 (1971) 23-29. MR 0279082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Kenneth W. Weston. An equivalence between nonassociative ring theory and the theory of a special class of groups . Proc. Amer. Math. Soc. 19 (1968) 1356-1362. MR 0236233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] G. Rousseau. Completeness in finite algebras with a single operation . Proc. Amer. Math. Soc. 18 (1967) 1009-1013. MR 0217002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Norman L. Alling. Rings of continuous integer-valued functions and nonstandard arithmetic . Trans. Amer. Math. Soc. 118 (1965) 498-525. MR 0184960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Shih-chao Liu. Proof of a conjecture of Routledge . Proc. Amer. Math. Soc. 11 (1960) 967-969. MR 0117158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. R. Shoenfield. An uncountable set of incomparable degrees . Proc. Amer. Math. Soc. 11 (1960) 61-62. MR 0117154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hilary Putnam and Raymond M. Smullyan. Exact separation of recursively enumerable sets within theories . Proc. Amer. Math. Soc. 11 (1960) 574-577. MR 0120150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Abraham Robinson and Elias Zakon. Elementary properties of ordered abelian groups . Trans. Amer. Math. Soc. 96 (1960) 222-236. MR 0114855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] George Epstein. The lattice theory of Post algebras . Trans. Amer. Math. Soc. 95 (1960) 300-317. MR 0112855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michael O. Rabin. Computable algebra, general theory and theory of computable fields. . Trans. Amer. Math. Soc. 95 (1960) 341-360. MR 0113807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. C. Chang. On unions of chains of models . Proc. Amer. Math. Soc. 10 (1959) 120-127. MR 0103812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Julia Robinson. The undecidability of algebraic rings and fields . Proc. Amer. Math. Soc. 10 (1959) 950-957. MR 0112842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. C. Lyndon. Existential Horn sentences . Proc. Amer. Math. Soc. 10 (1959) 994-998. MR 0115914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Hartley Rogers. Recursive functions over well ordered partial orderings . Proc. Amer. Math. Soc. 10 (1959) 847-853. MR 0111685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Steven Orey. Model theory for the higher order predicate calculus . Trans. Amer. Math. Soc. 92 (1959) 72-84. MR 0107600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] S. C. Kleene. Recursive functionals and quantifiers of finite types. I . Trans. Amer. Math. Soc. 91 (1959) 1-52. MR 0102480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Raphael M. Robinson. Restricted set-theoretical definitions in arithmetic . Proc. Amer. Math. Soc. 9 (1958) 238-242. MR 0093479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Azriel Lévy. Comparison of subtheories . Proc. Amer. Math. Soc. 9 (1958) 942-945. MR 0103151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. R. Shoenfield. The class of recursive functions . Proc. Amer. Math. Soc. 9 (1958) 690-692. MR 0095780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. C. E. Dekker and J. Myhill. Some theorems on classes of recursively enumerable sets . Trans. Amer. Math. Soc. 89 (1958) 25-59. MR 0097310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] C. C. Chang. Algebraic analysis of many valued logics . Trans. Amer. Math. Soc. 88 (1958) 467-490. MR 0094302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] C. A. Meredith. The dependence of an axiom of \L ukasiewicz . Trans. Amer. Math. Soc. 87 (1958) 54. MR 0094300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] C. C. Chang. Proof of an axiom of \L ukasiewicz . Trans. Amer. Math. Soc. 87 (1958) 55-56. MR 0094301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Alan Rose and J. Barkley Rosser. Fragments of many-valued statement calculi . Trans. Amer. Math. Soc. 87 (1958) 1-53. MR 0094299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Martin Davis. The definition of universal Turing machine . Proc. Amer. Math. Soc. 8 (1957) 1125-1126. MR 0095781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1